# SDR CX7A194J15

- Difficulty date: August 5, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N318CE
- Make and model: Saab 340B
- Aircraft serial: 358
- Aircraft time: 17,748 hours, 20,042 cycles
- Engine: Ge CT79B
- Engine time: 15,588 hours, 16,349 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Left
- Part time: 15,588 hours, 16,349 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, C

## Discrepancy

AFTER ROTATION LT ENGINE OIL PRESSURE CWP- OIL PRESSURE GAUGE READ 0 PSI WHILE RUNNING ENGINE OIL PRESSURE CHECKLIST (TWO MINUTES MAX) ENGINE FAILED.  RAN MEMORY ITEM AND CHECKLIST RETURNED FOR LANDING.  REMOVED AND REPLACED LT ENGINE IAW GE AND SAAB AMM.
